# SDR 2008UALA02819

- Difficulty date: May 15, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 55,413 hours, 20,471 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1560 AT STRL FRAME DENTED.  ACCOMPLISHED MAJOR REPAIR AT GSO.  REMOVED DAMAGE, FABRICATED AND INSTALLED RPR IAW SRM 53-00-07 FIG 201 RPR 5.  THIS IS A CAT B RPR IN ZONE 1 AND REQUIRES  SUPPLEMENTAL INSP STARTING AT 50,0 00 TOTAL FC AND 12,000FC THERE AFTER.  INSP TO BE ACP PER SRM 53- 00-07 RPR 5 TABLE II  ZONE 1.  INSP ARE BOTH VISUAL AND NDT.  CURRENT PTC IS 20417 WORK ACP BY MECH 111457 AND INSP BY QC 071 ON NR 20301 RII INSP ACP BY QC 071, SEE CF 9058 FOR SUPPLEMENTAL INSP REQUIRMENTS.
